# SDR MASA98038

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124YV
- Make and model: Beech 1900D
- Aircraft serial: UE124
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Bearings
- Part number: 11480012913889
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 5530 - BGR-BOS - UPON ARRIVAL IN BOS, PILOTS FELT EXCESSIVE NOSE WHEEL SHIMMY DURING TAXI.  AIRCRAFT STOPPED AND SECURED ON TAXIWAY, FIRE EQUIPMENT VEHICLES ROLLED AS A PRECAUTION.  IN MAINTENANCE, NOSE WHEEL ASSEMBLY AND BEARINGS WERE REMOVED AND REPLACED.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
